# SDR CAL960305

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Splines
- Part number: 696233B
- Condition: Damaged
- Location: Nr 1 Position
- Part time: 13,004 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MSY - FLT 1783 - THE LT GENERATOR TRIPPED OFF WHILE EN ROUTE FROM DCA TO IAH.  ACFT DESCENDED TO FL 240 AND CREW MADE AN UNSUCCESSFUL ATTEMPT TO START APU.  AT THAT TIME, DC EMERGENCY BUS C/B POPPED AND CAPT'S INSTRUMENTS WENT OFF.  CIRCUIT BREAKER WAS NOT RESET.  ACFT DIVERTED TO MSY WHERE IT LANDED WITHOUT INCIDENT.  WHEN MAINTENANCE WAS REMOVING LT GENERATOR, NR 1 CSD SHAFT SPLINES FOUND DAMAGED.  THE NR 1 CSD, NR 1 GENERATOR, AND CSD OIL COOLER WERE REMOVED AND REPLACED.  THE NR 1 GENERATING SYSTEM OPERATED NORMALLY.  IN ADDITION, APU WAS STARTED AND CHECKED GOOD WITH NO TROUBLE FOUND.  (X)
